# SDR 2002FA0001214

- Difficulty date: October 10, 2002
- Submitted: October 25, 2002
- Operation: General aviation
- Make and model: Cessna 177
- Propeller: Mcauly B2D34C207
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5044
- Part serial: 773952
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: B2D34C207
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETIRED HUB DUE TO SURFACE CORROSION ON EXTERIOR, HUB NOT PAINTED.
